Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type


Author: Hai Tao Fan
Journal: Trans. Amer. Math. Soc. 333 (1992), 913-938
MSC: Primary 35L65; Secondary 76L05
MathSciNet review: 1104200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the uniqueness and stability of the similarity solution of the Riemann problem for a $ 2 \times 2$ system of conservation laws of mixed type, with initial data separated by the elliptic region, which satisfies the viscosity-capillarity travelling wave admissibility criterion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L65, 76L05

Retrieve articles in all journals with MSC: 35L65, 76L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1104200-7
PII: S 0002-9947(1992)1104200-7
Keywords: Viscosity-capillarity travelling wave criterion
Article copyright: © Copyright 1992 American Mathematical Society